# SDR REXA2012061300842

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 18,201 hours, 15,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ON TAKEOFF AT 8.  PERFORMED TROUBLESHOOTING PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I).  CHECKED WIRE FOR BPSU (RT).  NO SHORTS FOUND REMOVED AND REPLACED RT BPSU.  OPS CHECKED GOOD IAW AMM 27-51-10 CODES RT BPSU, FECU, WIRING RT BPSU 51A 12 2B 5 2A 12 1B.
